# SDR FDEA201510143214

- Difficulty date: October 14, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 121 hours, 6,726 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327103800200
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 323HG CRACKED.  FABRICATED A NEW FLOOR PANEL  IAW DWG SRZ 25-005 REV L.  CLASSIFIED AS MAJOR CAT A REPAIR.
